Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Frequent pains in shoulder, hands and feet, aggravates when relaxing, weight loss, no improvement with therapy, medicines. Sign of arthritis?

My husband gets aches and pains in his shoulders hands feet ect. Can it be some sort of arthritis? His shoulders are extremely sore. It is so bad that he can not sleep at night or hardly move at all. It gets worse at night when he is relaxed. He has lost about 10kg in the last few months. He has been on Panamor and even Coxflam 7.5mg and it does not help. He has also been for physiotherapy without success.
Asked On : Fri, 21 Sep 2012
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi.. The above symptoms are suggestive of septic arthritis..., the patient must be clinically evaluated and investigated to find the cause... until then continue with antibiotic and analgesics...
consult a Orthopedic surgeon...

Take care..
Answered: Fri, 21 Sep 2012
I find this answer helpful
Sports Medicine Specialist Dr. Ahmed Elsheikh's  Response
he should make lab test for uric acid may be he suffer from gouty arthritis
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor